# SDR DALA2025121709199

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 55,478 hours, 40,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Frayed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED LANDYARD CABLE FROM L1 SLIDE DOOR.   LANYARD CABLE FROM L1 SLIDE DOOR WAS REPLACED AND PART NUMBER WAS VERIFIED PER AIPC 25-61-01 AND INSTALLATION IS ACCOMPLISHED UNDER AMDS 5211-4002. (1354881)
